Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A generalization of the Poincaré-Birkhoff theorem


Author: H. E. Winkelnkemper
Journal: Proc. Amer. Math. Soc. 102 (1988), 1028-1030
MSC: Primary 55M20; Secondary 58F25
MathSciNet review: 934887
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We substitute Poincaré's twist hypothesis by the weakest possible topological one: that the homeomorphism in question not be conjugate to a translation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55M20, 58F25

Retrieve articles in all journals with MSC: 55M20, 58F25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0934887-5
PII: S 0002-9939(1988)0934887-5
Keywords: Fixed point, homeomorphism, topologically conjugate, Brouwer's translation theorem
Article copyright: © Copyright 1988 American Mathematical Society